# SDR 2006UALA00834

- Difficulty date: April 30, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 39,202 hours, 28,854 cycles
- Engine: Ge CFM56*
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Condition: Making Metal
- Location: Nr 1 Generator
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LANDED ORD UNDER AMBER ALERT DUE TO LOSS OF NR 1 GENERATOR AND PREVIOUSLY DEFERED APU. CONSTANT SPEED DRIVE FOUND CONTAMINATED WITH METAL IN SYSTEM. REPLACED CONSTANT SPEED DRIVE.  FOUND GENERATOR POWER CONTROL CIRCUIT BREAKER TRIPPED. DETERMINED THAT RELAY R41 FAILED. REPLACED R41 RELAY.
